# SDR QXEA2025052100185

- Difficulty date: May 13, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N628QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000680
- Aircraft time: 20,378 hours, 13,686 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WASTE SERVICE DOOR (152AR) HAS CORROSION. REMOVED AND REPLACED AFT WASTE SERVICE DOOR 152AR IAW AMM 53-03-60.
